# SDR USAABB02016

- Difficulty date: February 17, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 141T480149
- Condition: Burned
- Location: Windshield
- Part time: 865 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

CLE - FL 741 - IN CRUISE AT FL310, CREW REPORTED THAT THE COCKPIT WAS FILLING UP WITH SMOKE. CREW DONNED THEIR OXYGEN MASKS AND SMOKE GOGGLES AND PERFORMED AN EMERGENCY DESCENT.  FLIGHT DIVERTED TO CLE AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE LOWER LEFT CORNER OF THE L1 WINDSHIELD ARCING AND SMOKING WITH THE WINDSHIELD HEAT ON.  THE WINDSHIELD AND HEAT CONTROL WERE REPLACED.  (M)
